# SDR YENA2022121201241

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 33,333 hours, 10,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#773, BOS-AUA. 'FUME EVENT DESCENDING THROUGH 10,000 FT ROWS 27/28 EXPERIENCED A CHEMICAL OR SHARPIE SMELL THIS PROCEEDED TO APPROX ROW 12 AT APPROXIMATELY 4000 FT TH EODOR HAD MOSTLY DISSIPATED AND HAD CHANGED IN NATURE TO A SWEET MUSTY SMELL IT BECAME FAINTER AND FAINTER UNTIL LANDING; ACCOMPLISHED INFO NOTICE 2017-T015J SECTION B1. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER AMM 21-00-00-615-802-A. NO LEAKS OR ODORS WERE NOTED. A/C OK FOR SERVICE.'
